# SDR NSVA2011012A

- Difficulty date: January 18, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N344CJ
- Make and model: Saab 340B
- Aircraft serial: 344
- Aircraft time: 34,176 hours, 39 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Noisy
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THE CAPTAIN REPORTED THAT THE GEAR WAS SLOW TO RETRACT AFTER TAKEOFF, THE HYDRUALIC PUMP MADE AN ABNORMAL SOUND LIKE IT WAS WEAKENING BUT STAYED ON.  GEAR EXTENSION WENT SMOOTHLY AND LANDED WITHOUT FURTHER COMPLICATIONS.  CLEANED NOSE AREA AND TIGHTENED B-NUTS, PERFORMED FUNCTIONAL TEST.  NOTE: TIMES ARE CURRENT 1/26/2011.  I WAS IN TRAINING, I JUST DISCOVERED IT WAS NOT SENT.
